banners
Kickas Main Page | Rights and Responsibilities | Donate to Kickas
Forum Statistics
Forums30
Topics43,792
Posts518,796
Members13,840
Most Online1,568
Jun 29th, 2016
Newest Members
Betsy, AshleyB, Dori, Mel_Sigman, wle2
13,840 Registered Users
KickAs Team
Administrator/owner:
John (Dragonslayer)
Administrator:
Melinda (mig)
WebAdmin:
Timo (Timo)
Administrator:
Brad (wolverinefan)

Moderators:
· Tim (Dotyisle)
· Chelsea (Kiwi)
· Megan (Megan)
· Wendy (WendyR)
· John (Cheerful)
· Chris (fyrfytr187)

QR Code
If you want to use this QR code (Quick Response code) just save the image and paste it where you want. You can even print it and use it that way. Coffee cups, T-Shirts etc would all be good for the QR code.

KickAS QR Code
Previous Thread
Next Thread
Print Thread
#515450 07/16/16 05:49 PM
Joined: Jul 2002
Posts: 2,618
W
wallwe Offline OP
General_AS_Kicker
OP Offline
General_AS_Kicker
W
Joined: Jul 2002
Posts: 2,618
Hello everyone. I know that I have not been around much lately but there were some family matters that have kept me pretty much exhausted. Things seem to be settling down now .
But I have a strange thing happening lately and I was wondering if it was happening with anyone else.
Lately when I go for my remicade and the nurse takes my BP she has trouble getting a reading. She says that she can not get the second beat when she finally manages to get it she states that it is very faint.
I didn't think anything of this when it first started as it was only happening the odd time. But now it seems to be at least once during every infusion.
When it happened this week I asked if this is something I should be concerned about and was told probably.
I have an appointment with my rheumy next month and I am going to discuss it with him.
Any ideas what could be causing this?


Take care
Valerie



Joined: Jan 2010
Posts: 2,105
C
Major_AS_Kicker
Offline
Major_AS_Kicker
C
Joined: Jan 2010
Posts: 2,105
I don't know what that might be, but I would think it would be worth talking to your GP about it, and asking for some kind of heart monitoring - even just an ECG might be good to see if there is something odd going on.

Joined: Jan 2009
Posts: 4,501
Likes: 1
Supreme_AS_Kicker
Offline
Supreme_AS_Kicker
Joined: Jan 2009
Posts: 4,501
Likes: 1
What she said....and maybe a consult to a cardiologist if no one has a valid answer.

Is the nurse taking BP in the same arm each time? Same nurse? Same stethoscope? Does sound weird, though. Hope your answer is an easy one.


DX: Psoriatic Arthritis, Osteoporosis, Psoriasis
Meds: MTX since Oct 2009, 15mg/week. Cimzia-restarted after 2 yrs away.
Epidural Steroid Injections x8; Lumbar Radiofreq Ablation x2
SIJ Steroid Injection x3; Bilateral Radiofreq Ablation SIJ x9
Joined: Sep 2001
Posts: 3,413
Likes: 1
L
Imperial_AS_Kicker
Offline
Imperial_AS_Kicker
L
Joined: Sep 2001
Posts: 3,413
Likes: 1
Hey! That sounds odd, did you get it checked?? Did it only happen during infusions?? Hang in there!!
Peace
Linc


Linc O'Brien
Joined: Sep 2001
Posts: 967
Superior_AS_Kicker
Offline
Superior_AS_Kicker
Joined: Sep 2001
Posts: 967
I have white coat hist-aria. Blood pressure goes nuts when ever I am at the doctors office. Rheumy Doctor suggested I get my own blood pressure machine. I did this and B/P has been normal when I check it every morning.


Link Copied to Clipboard
Who's Online Now
0 members (), 41 guests, and 64 robots.
Key: Admin, Global Mod, Mod
Recent Posts
Uveitis again and I miss you guys!
by Magician - 01/20/22 05:14 AM
Popular Topics(Views)
3,181,146 hmmm
1,239,845 OMG!!!!
644,924 PARTY TIME!
Powered by UBB.threads™ PHP Forum Software 7.7.5
(Release build 20201027)
Responsive Width:

PHP: 5.5.38 Page Time: 0.016s Queries: 24 (0.004s) Memory: 3.1842 MB (Peak: 3.6280 MB) Data Comp: Zlib Server Time: 2022-07-01 18:03:09 UTC
Valid HTML 5 and Valid CSS